# SDR SWAA2016010447619

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,482 hours, 51,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 612825
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROW 21 & 22 INOPERATIVE.  R & R BATTERY CHARGER IAW MM.
